Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 352, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Sep 28, 2011, 1:13 AM EDT for Chatham County, Lee County, Moore County, North Carolina. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 1:13 AM EDT (05:13 UTC)
- Expired
- Sep 28, 2011, 1:51 AM EDT
- In force
- 38 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Chatham County, NC, Lee County, NC, Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 70 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 660 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
408
WUUS52 KRAH 280513
SVRRAH
NCC037-105-125-280600-
/O.NEW.KRAH.SV.W.0352.110928T0513Z-110928T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
113 AM EDT WED SEP 28 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHATHAM COUNTY IN CENTRAL NORTH CAROLINA
NORTHWESTERN LEE COUNTY IN CENTRAL NORTH CAROLINA
NORTH CENTRAL MOORE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 200 AM EDT
* AT 107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES EAST OF HIGHFALLS...OR 8 MILES NORTH OF
CARTHAGE...MOVING NORTHEAST AT 30 MPH. QUARTER SIZED HAIL AND WINDS
IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GOLDSTON...
PITTSBORO...
BYNUM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3576 7903 3534 7933 3544 7958 3584 7939
3584 7924 3585 7924
TIME...MOT...LOC 0513Z 206DEG 28KT 3551 7942
$$
142 follow-up statements
649
WWUS52 KRAH 280530
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
130 AM EDT WED SEP 28 2011
NCC125-280540-
/O.CAN.KRAH.SV.W.0352.000000T0000Z-110928T0600Z/
MOORE NC-
130 AM EDT WED SEP 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MOORE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND
THE WARNING IS NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3576 7903 3540 7929 3543 7933 3544 7933
3547 7936 3549 7934 3552 7935 3552 7955
3584 7939 3584 7924 3585 7924
TIME...MOT...LOC 0530Z 206DEG 28KT 3563 7935
$$
NCC037-105-280600-
/O.CON.KRAH.SV.W.0352.000000T0000Z-110928T0600Z/
CHATHAM NC-LEE NC-
130 AM EDT WED SEP 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN LEE AND CHATHAM COUNTIES...
AT 121 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED. THIS STORM WAS
LOCATED NEAR GOLDSTON...OR 12 MILES SOUTH OF SILER CITY...MOVING
NORTHEAST AT 25 MPH.
LAT...LON 3576 7903 3540 7929 3543 7933 3544 7933
3547 7936 3549 7934 3552 7935 3552 7955
3584 7939 3584 7924 3585 7924
TIME...MOT...LOC 0530Z 206DEG 28KT 3563 7935
$$
14257
WWUS52 KRAH 280551
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
151 AM EDT WED SEP 28 2011
NCC037-105-280600-
/O.CAN.KRAH.SV.W.0352.000000T0000Z-110928T0600Z/
CHATHAM NC-LEE NC-
151 AM EDT WED SEP 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LEE AND CHATHAM
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS
NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3576 7903 3540 7929 3543 7933 3544 7933
3547 7936 3549 7934 3552 7935 3552 7955
3584 7939 3584 7924 3585 7924
TIME...MOT...LOC 0550Z 206DEG 28KT 3577 7926
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 9:47 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Sep 27, 9:47 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 947 PM EDT TUE SEP 27 2011 .SYNOPSIS... AN UPPER LEVEL LOW WILL MOVE SLOWLY INTO THE LOWER GREAT LAKES THROUGH WEDNESDAY...ALLOWING HUMID AND UNSETTLED WEATHER TO PERSIST OVER CENTRAL NORTH CAROLINA. A WEAK COLD FRONT WILL CROSS THE AREA ON THURSDAY...FOLLOWED BY A STRONGER COLD FRONT LATE IN THE DAY FRIDAY. DRY CONDITIONS ARE EXPECTED TO PREVAIL AT THE END OF THE WORK WEEK...FOLLOWED BY MUCH COOLER TEMPERATURES OVER THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 947 PM TUESDAY... THE WATER VAPOR SATELLITE IMAGERY INDICATED A VORT MAX TRACKING SLOWLY ENE ACROSS UPSTATE SOUTH CAROLINA AND SOUTHWESTERN NORTH CAROLINA. ISOLATED SEVERE THUNDERSTORMS HAVE OCCURRED IN THE PAST FEW HOURS IN SC IN ASSOCIATION WITH A CLUSTER OF ACTIVITY CURRENTLY IN THE CHARLOTTE AND KANNAPOLIS AREA. CONVECTIVE PARAMETERS SUGGEST THAT WE WILL CONTINUE TO HAVE A CHANCE OF THUNDERSTORMS WELL INTO THE NIGHT AS THE CURRENT VORT MAX TRACKS OVER OUR REGION. THE SURFACE DEW POINTS WERE IN THE LOWER 70S ACROSS MUCH OF THE AREA WITH A BACKED (SE) SURFACE FLOW (ALBEIT LIGHT). THE MAIN THREAT FOR SEVERE SHOULD REMAIN SE OF THE GREENSBORO AREA... WITH THE FORECAST STORM MOTION FROM AROUND 250 AT 25KT. A COMBINATION OF WIND AND HAIL HAS BEEN REPORTED FROM CAE AND GSP THIS EVENING... WITH THE LATEST STORM REPORT FROM THE CHARLOTTE AREA WHERE TREES WERE DOWNED. THUS... OUR MAIN THREATS WILL BE THAT COMBINATION. WE WILL INCREASE POP INTO THE 30-40 PERCENT CHANCE RAIN AND KEEP LOWS WARM WITH INCREASED CLOUDS AND SE-S FLOW. -BADGETT && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 255 PM TUESDAY... ON WEDNESDAY...THE CUTOFF OVER THE MIDWEST WILL FINALLY BEGIN TO TRACK EASTWARD AND IN TURN WILL PUSH THE COLD FRONT EASTWARD... REACHING THE I-95 CORRIDOR LATE IN THE DAY. SHOWERS AND STORMS WILL ONCE AGAIN BE CONFINED ALONG AND EAST OF THE FRONT DURING THE DAYTIME. GIVEN THE EXPECTED TIMING AND POSITION OF THE FRONT...BEST CHANCE FOR RAIN DURING THE DAYTIME WEDNESDAY WILL BE ALONG AND EAST OF A LINE FROM KRDU-KFAY. CLOUD COVER WILL VARY FROM MOSTLY SUNNY BEHIND THE FRONT ACROSS OUR WESTERN ZONES TO PARTLY TO MOSTLY CLOUDY AHEAD OF THE FRONT ACROSS OUR EASTERN ZONES. AS SUCH...TEMPS WILL WARM MORE QUICKLY WEDNESDAY MORNING ACROSS OUR WESTERN ZONES...BUT BY MID AFTERNOON EXPECT A MORE UNIFORM TEMP PROFILE FROM WEST TO EAST WITH HIGHS GENERALLY IN THE MID 80S. FOR WEDNESDAY NIGHT...EXPECT A WIDE WEST TO EAST VARIATION IN SFC DEWPOINTS WITH THE FRONT ACROSS THE COASTAL PLAIN...RANGING FROM THE MID-UPR 50S WEST TO UPPER 60S EAST. LINGERING LOW LEVEL MOISTURE WILL SET THE STAGE FOR PATCHY FOG ACROSS THE COASTAL PLAIN...WHILE MUCH DRIER AIR TO THE WEST WILL RESULT IN LESS CLOUD COVER AND COOLER TEMPS. EXPECT LOWS TO RANGE FROM THE UPPER 50S TO AROUND 60 ACROSS OUR FAR WEST TO UPPER 60S EAST. -NP THE PERSISTENT UPPER LOW OVER THE MID WEST WILL OPEN UP AND LIFT NORTHEAST OVER NEW ENGLAND ON THURSDAY. ONE FINAL ATTENDANT SHORTWAVE WILL SWING THROUGH THE CAROLINAS AND VIRGINIA...HELPING TO FINALLY PUSH THE SURFACE COLD FRONT EAST TOWARD THE COAST. THERE ARE SOME TIMING DIFFERENCES AMONG MODELS WITH HOW QUICKLY THE FRONT MOVES EAST OF THE RAH CWA...WITH THE GFS BEING A BIT QUICKER THAN THE ECMWF/NAM. EXPECT THE COLD FRONT WILL BE NEARING THE COAST BY AT LEAST MIDDAY THURSDAY...IN LINE WITH THE SREF SOLUTION. SOUTHERLY FLOW AHEAD OF THE FRONT COUPLED OF THE RIGHT ENTRANCE REGION OF AN UPPER JET ON THE EASTERN SIDE OF THE SHORTWAVE TROUGH AND THE FRONTAL ZONE ITSELF MAY KICK OFF SOME SHOWERS OVER THE FAR EASTERN CWA THURS MORNING...BUT TIMING OF THE FRONT APPEARS TO BE MUCH TOO QUICK FOR ANY PREFRONTAL DESTABILIZATION. WILL SHOW A SLIGHT COOL DOWN BEHIND THE FRONT THURSDAY...BUT THE STRONG SURGE OF ARCTIC AIR WILL HOLD OFF UNTIL FRIDAY INTO THE WEEKEND. -SMITH && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 255 PM TUESDAY... SHORTWAVE ENERGY CURRENTLY WEST OF THE GULF OF ALASKA IS FORECAST TO MOVE EAST ACROSS SOUTHERN CANADA AND THEN DIG SOUTH INTO WHAT IS LEFT OF THE UPPER TROUGH CURRENTLY OVER THE EASTERN US. BASED ON CURRENT MODEL RUNS...THE FIRST VORT MAX WILL DIVE SOUTHEAST AND IMPACT CENTRAL NC FRI MORNING....BRINGING A SECOND COLD FRONT AND PUSH OF MARKEDLY COOLER AIR. A SECONDARY SHORTWAVE WILL DIG FURTHER SOUTH ACROSS THE AREA ON SATURDAY AND REESTABLISH THE EAST COAST TROUGH THROUGH AT LEAST THE WEEKEND....ALTHOUGH THE TROUGH AXIS WILL GENERALLY BE ALONG OR EAST OF CENTRAL NC. THERE IS GOOD AGREEMENT AMONG THE MEDIUM RANGE MODELS IN THE DEVELOPMENT OF THIS EAST COAST TROUGH...BUT THE MAIN SHORTWAVE IS CURRENTLY STILL OVER THE PACIFIC OCEAN AND THERE IS LOWER CONFIDENCE IN THE DETAILS OF SENSIBLE WEATHER IMPACTS. FORECAST SOUNDINGS AND RH CROSS SECTIONS SUGGEST THE AIRMASS IN THE WAKE THURSDAY'S COLD FRONT SUGGEST THE AIRMASS OVER CENTRAL NC WILL BE TOO DRY THROUGH THE WEEKEND FOR MORE THAN A FEW SPRINKLES OR AN ISOLATED SHOWER. CONCERNING TEMPS FOR THE WEEKEND...1000-850MB THICKNESSES ARE FORECAST TO BE A SOLID 30M OR MORE BELOW NORMAL BY SATURDAY MORNING. LOCAL CLIMATOLOGY SHOWS A WIDE RANGE OF POSSIBLE LOW TEMPS FOR 1330M 12Z THICKNESSES....INCLUDING MANY OCCURRENCES OF 30S AND LOWER 40S.A COLD AIR OUTBREAK IN EARLY OCTOBER MAY BE OFFSET BY SURFACE HEAT FLUX FOR THIS TIME OF YEAR....SO WILL HEDGE TOWARD THE WARMER SIDE OF THIS ENVELOP AND KEEP LOWS AT 42-48 SATURDAY AND SUNDAY. RECORD LOWS FOR THE UPCOMING WEEKEND AT IN THE LOWER 30S. HIGHS IN THE MID 60S. MODELS SHOW SOME SOLUTION DIVERGENCE TOWARD DAY 7 WITH THE ECMWF SHOWING A SLOWER TROUGH MOVEMENT AND MORE PERSISTENT AMPLIFICATION. PER HPC...THIS IS BACK UP BY ENSEMBLE CONSENSUS AND THIS THE EAST COAST TROUGH MAY LINGERING INTO EARLY NEXT WEEK. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... AS OF 800 PM TUESDAY... 24-HR TAF PERIOD: VFR CONDITIONS ARE GENERALLY EXPECTED THROUGH THE TAF PERIOD. A COLD FRONT WILL SLOWLY PROGRESS EASTWARD ACROSS CENTRAL NC THROUGH 00Z THU AS THE UPPER LOW THAT HAS BEEN STALLED OVER ILLINOIS THE PAST SEVERAL DAYS FINALLY BEGINS TO MOVE EAST-NORTHEAST TOWARD THE LOWER GREAT LAKES. THE ONLY CHANCE FOR SUB-VFR CONDITIONS WILL BE IN ASSOC/W ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...WHICH WILL REMAIN POSSIBLE THROUGH THE ENTIRE TAF PERIOD...PRIMARILY AT THE RDU/FAY/RWI TAF SITES. DUE TO MUCH UNCERTAINTY IN THE TIMING AND LOCATION OF CONVECTION OVER THE NEXT 12 HOURS...WILL NOT EXPLICITLY MENTION CONVECTION AT ANY TAF SITE BUT WILL AMEND LATER...IF NECESSARY. SUB-VFR FOG WILL BE POSSIBLE DURING THE PRE-DAWN HOURS WEDNESDAY MORNING (07-12Z) AT ALL TAF SITES...HOWEVER...A LIGHT SOUTHERLY WIND MAY ALLOW ENOUGH MIXING TO PRECLUDE THE POSSIBILITY OF FOG DEVELOPMENT. NEVERTHELESS...WILL INCLUDE A TEMPO GROUP FOR MVFR FOG BETWEEN 07-11Z WED MORNING AT THE RDU/FAY/RWI TAF SITES WHERE THE BETTER LOW-LEVEL MOISTURE IS PRESENT. EXPECT A LIGHT SOUTH OR SSW WIND OVERNIGHT...BECOMING SOUTHWEST AT ~10 KT DURING THE DAY WED. LOOKING AHEAD: THE AFOREMENTIONED FRONT WILL PUSH EAST OF CENTRAL NC WEDNESDAY NIGHT INTO THURSDAY...AND DRY/VFR CONDITIONS ARE EXPECTED IN THE WAKE OF THE FRONT THU/FRI. A SECOND AND STRONGER COLD FRONT WILL PUSH THROUGH THE AREA FROM THE NORTHWEST ON FRI/FRI NIGHT... REINFORCING THE COOL/DRY AIRMASS IN PLACE OVER CENTRAL NC AND ALLOWING DRY/VFR CONDITIONS TO RULE THROUGH THE WEEKEND. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...BADGETT SHORT TERM...NP/SMITH LONG TERM...SMITH AVIATION...VINCENT
Hazardous weather outlook, Sep 27, 10:27 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1027 PM EDT TUE SEP 27 2011 NCZ007>011-021>028-038>043-073>078-083>086-088-089-290230- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1027 PM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVERNIGHT IN ASSOCIATION WITH AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE AREA. A FEW ISOLATED STORMS COULD BECOME SEVERE...WITH A PRIMARY THREAT OF DAMAGING WINDS AND PENNY SIZED HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. VINCENT
In the hours before
Special weather statement, Sep 27, 11:11 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1111 PM EDT TUE SEP 27 2011
NCZ038-039-073>075-083-084-280415-
ANSON-DAVIDSON-MONTGOMERY-MOORE-RANDOLPH-RICHMOND-STANLY-
1111 PM EDT TUE SEP 27 2011
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DAVIDSON... STANLY...
MONTGOMERY... ANSON... AND WESTERN RICHMOND COUNTIES THROUGH 100
AM...
AT 1108 PM EDT...DOPPLER RADAR INDICATED CLUSTERS OF STRONG
THUNDERSTORMS FROM SALISBURY TO MONROE TO NORWOOD... MOVING
NORTHEAST AT 25 MPH. THE STRONGEST THUNDERSTORMS WERE LOCATED 5
MILES SOUTHEAST OF MONROE... AND 3 MILES SOUTH OF TROY.
SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE... HIGH ROCK LAKE...
LEXINGTON... ALBEMARLE... NORWOOD... BADIN... CANDOR... TROY...
WADESBORO.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
FREQUENT LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE.
&&
LAT...LON 3550 8030 3552 8019 3558 8021 3568 8034
3571 8033 3574 8046 3578 8047 3585 8043
3585 8039 3590 8041 3590 8037 3568 7969
3544 7952 3484 8009 3492 8032 3519 8029
3516 8035 3516 8046 3520 8051
TIME...MOT...LOC 0308Z 240DEG 23KT 3527 7983
BADGETTLocal storm report, Sep 28, 1:01 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
101 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL 1 S GREENSBORO 36.06N 79.83W
09/28/2011 E1.00 INCH GUILFORD NC PUBLIC
ONE INCH HAIL VICINITY OF I-40 I-85 JUNCTION
&&
EVENT NUMBER RAH1101456
14The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 11:11 PM EDT | Special Weather Statement | RAH | Anson, Davidson, Montgomery, Randolph, Stanly | 64 min |
| Sep 28, 12:43 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Moore, Randolph | 62 min |
| Sep 28, 12:45 AM EDT | Areal Flood Advisory | RAH | Randolph | 45 min |
| Sep 28, 2:50 AM EDT | Special Weather Statement | RAH | Granville, Vance, Wake | 85 min |
| Sep 28, 3:10 PM EDT | Special Weather Statement | RAH | Wayne | 35 min |
| Sep 28, 3:16 PM EDT | Special Weather Statement | RAH | Bertie | 29 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.